# SDR ASAA2015110913821

- Difficulty date: November 9, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727f-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSTION PANEL CORRODED FROM BS 727F-727H.  ACFT GROUNDED.  BLEND OUT CORRODED AREAS IAW SRM 51-10-02, ORIGINAL MATERIAL .040 REM MATERIAL .023, MATERIAL LOSS. 017 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, UT GAGE USED 8225Z.  REMOVED DAMAGED TRANSITION PANEL FROM BS 727C+10 TO 727 H IAW SRM 53-00-53 AND 51-10-02, VERIFIED REPAIR FOR APPLICABLE AREA IAW SRM 53-00-53-2R-5, MATERIAL ID FOR REPAIR IAW SRM 53-00-53-2R-5. FABRICATED PARTS IAW SRM 53-00-53-2R-5, ALODINE AND PRIMED IAW SRM 51-20-01 AND 53-00-53-2R-5, INSTALLED NUTPLATES IAW SRM 53-00-53 INSTALLED TRANSITION PANEL AND SIDE PLATES IAW SRM 53-00-53-2R-5, REMOVED DOT.
